DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Computer Services Centre [CSC] >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1820

Full metadata record

DC FieldValueLanguage
dc.contributor.authorKatti, C P-
dc.contributor.authorGoel, S-
dc.date.accessioned2006-06-27T10:01:16Z-
dc.date.available2006-06-27T10:01:16Z-
dc.date.issued1998-
dc.identifier.citationComputers & Mathematics with Applications, 35(9), 121-128p.en
dc.identifier.urihttp://eprint.iitd.ac.in/dspace/handle/2074/1820-
dc.description.abstractA parallel algorithm for the class of two-point boundary value problems y″ = f(x,y), y(0) = A, y(1) = B with and continous on [0,1] × (−∞, ∞) is presented. Using an idea similar to that in [1], we divide [0,1] into p different divisions, each division consisting of N or (N + 1) (N small) unequal intervals. A high-order finite difference scheme developed for general nonuniform mesh is now applied to the above class of TPBVP's on each of the p divisions and leads to an N × N or (N − 1) × (N − 1) system of linear or nonlinear equations which is solved on p processors (p a power of 2) simultaneously.en
dc.format.extent64721 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoenen
dc.subjectBoundary value problemsen
dc.subjectParallel chopping algorithmen
dc.subjectHypercubeen
dc.subjectDiscretizationen
dc.subjectConvergenceen
dc.titleA parallel mesh chopping algorithm for a class of two-point boundary value problemsen
dc.typeArticleen
Appears in Collections:Computer Services Centre [CSC]

Files in This Item:

File Description SizeFormat
kattipar1998.pdf63.2 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback